... early menopause. I'm on 45mg/day. I cannot increase without getting those weird dizzy feelings. I would say my symptoms are about 50% better. So far, taking hormones hasn't seemed to help much. I'm wondering if there is something I can try with the buspar (or another drug I should consider) to help with my symptoms. In general, I get a burning mouth and throat lump with lots of activity/social interaction (when I'm in an "on" position). When it's really bad, I also feel a fullness in my head. And before the meds, I was getting dizzy and some mild panic attacks. I feel like the docs just can't quite figure me out
Maybe you should visit another doc? Meds probably have a side effect, however, a year is a quite long term. It's a good idea to change your medication but you shouldn't rely on someone's else experience. There are a lot of generic meds but you have to know the dosage, so it should be prescribed personally.
I am taking 10 mgs twice a day of buspar for anxiety. It has worked for me for over 3 years now. I tried Trintellix but had too many side effects. Quit the Trintellix, still taking (only) buspirone, it is successfully keeping my anxiety under control...
Hi, Stacie! Have you ever tried any of the SSRI class antidepressant/anxiolytics such as Lexapro, Prozac, or especially Zoloft? They are prescribed very frequently for anxiety disorders although it can take a couple of months to feel their full effects. Just something you might want to discuss with your doctor(s).
Personally, I also take buspirone at 60mg/day but I was lucky enough to never have had side effects and I've found it to be very effective in controlling my anxiety disorders associated with Bipolar ll.
Best regards and best of luck to you. Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2016 • 2 answers
Updated 6 Jan 2017 • 1 answer
Updated 11 May 2019 • 1 answer
Updated 9 Jun 2019 • 2 answers
Updated 24 Jun 2019 • 2 answers